Asymptotic normality of the maximum likelihood estimator for cooperative sequential adsorption. / Penrose, Mathew D.; Shcherbakov, Vadim.

In: Advances in Applied Probability, Vol. 43, No. 3, 2011, p. 636-648.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)636-648
JournalAdvances in Applied Probability
Issue number3
Publication statusPublished - 2011
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 17208459